# SDR DALA2019091805435

- Difficulty date: September 18, 2019
- Submitted: September 21, 2019
- Operation: Air carrier
- Aircraft: N338DN
- Make and model: Airbus A321-211
- Aircraft serial: 8078
- Aircraft time: 5,326 hours, 2,342 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FC CLOSET, RED PATH LIGHT INOP, INSTALLED NEW RED PATH LIGHT.
